Skip to main content

Frequently Asked Questions: Advil® PM Liqui-Gels® Active Ingredients

  • Each Advil PM Liqui-Gels capsule contains 200 mg of ibuprofen and 25 mg of diphenhydramine hydrochloride, a gentle, non-habit forming sleep aid. The ibuprofen relieves pain over several hours, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep. The result: a better night's sleep.